# SDR DALA13039269020

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 50,772 hours, 36,788 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE TAIL CONE RELEASE TEE PIN CLEVIS AREA WAS NOTED TO BE WORN ON THE LT SIDE OF THE AFT ACCESSORY COMPARTMENT.  THE TEE PIN WAS REPLACED IAW AMM 53-53 AND THE REQUIRED FUNCTIONAL CHECK AND REQUIRED INSPECTIONS WERE COMPLETED.
